中文   English

Alan J.X. Guo

Lecturer

Homepage:

Tel:

Email: jiaxiang.guo@tju.edu.cn

Research Interests
Machine learning, Combinatorics

Education
• 2007.09 -- 2011.06, B.S. in Mathematics and Applied Mathematics, Jilin University, China

• 2011.09 -- 2016.06, Ph.D in Applied Mathematics, Nankai University, China
Publications
•Chen W Y C, Fan N J Y, Guo A J X, et al. Combinatorial proof of the inversion formula on the Kazhdan-Lusztig R-polynomials[J]. Mathematische Zeitschrift, 2014, 277(3-4): 1017-1025.

• Chen W Y C, Guo A J X, Guo P L, et al. s-inversion Sequences and P-Partitions of type B[J]. SIAM J. Discrete Math. To appear.

Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China